Access count of this item: 165

Files in This Item:
File Description SizeFormat 
KJ00004755400.pdf441.26 kBAdobe PDFView/Open
Title: Quantisation on the Two-Handled Sphere
Authors: Crehan, P.
Issue Date: 20-Dec-1996
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 67
Issue: 3
Start page: 296
End page: 302
Abstract: There is a class of polygonal billiards which can be mapped into classical flows on the surface of a g-handled sphere. In particular the π/3-rhombus billiard flow is equivalent to a flow on the surface of a two-handled sphere. The quantisation of this system is as yet an unsolved problem.
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
研究会報告
URI: http://hdl.handle.net/2433/95964
Appears in Collections:Vol.67 No.3

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.